MAUDE Adverse Event Report: JJGC S.A. FACILITY ACQUA IMPL TI 2.9X10; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. FACILITY ACQUA IMPL TI 2.9X10; ENDOSSEOUS DENTAL IMPLANT
Model Number 140.737
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in the patient's mouth.On (b)(6) 2021, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
FACILITY ACQUA IMPL TI 2.9X10
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key12811365
Report Number0001222315-2021-20049
Device Sequence Number17278803
Product Code DZE
UDI-Device Identifier07899878017035
UDI-Public07899878017035
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/15/2021
Report Date (Section F) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2022
Device Model Number140.737
Device Catalogue Number140.737
Device Lot NumberANF01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/15/2021
Device Age54 MO
Event Location Other
Date Report to Manufacturer10/22/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale